RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2015, Issue 3, Pages 21–33 (Mi vspui253)  

Applied mathematics

On two limiting cases of flow below Joukowskis cutoff wall

E. N. Bereslavskii, E. V. Pesterev

St. Petersburg State Civil Aviation University, 38, Pilots street, St. Petersburg, 196210, Russian Federation

Abstract: Two schemes of fluid flow under the rabbet of Zhukovsky is considered. Filtering is flat and steady, and the fluid flow satisfy Darcy's law. The movement occurs through an array of ground underlain by permeable or impermeable base pressure aquifer. To study these schemes mixed boundary value problem of the theory of analytic functions are formulated. It is solved by means of application of a method of P. J. Polubarinova-Kochina. The algorithms for calculating the saturated zone in case when taken into account the simultaneous effect on the course of the following factors: backwater from the impermeable base or underlying well-permeable aquifer, evaporation or infiltration at the free surface groundwater and the capillary of ground. Refs 14. Figs 6. Tables 4.

Keywords: filtering, rabbet of Zhukovsky, ground water, artesian horizon aquitard, evaporation, infiltration, loose surface soil capillarity, integrated flow velocity, conformal mapping method Polubarinova-Kochina.

Full text: PDF file (497 kB)
References: PDF file   HTML file
UDC: 532.546
Received: April 30, 2015

Citation: E. N. Bereslavskii, E. V. Pesterev, “On two limiting cases of flow below Joukowskis cutoff wall”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2015, no. 3, 21–33

Citation in format AMSBIB
\Bibitem{BerPes15}
\by E.~N.~Bereslavskii, E.~V.~Pesterev
\paper On two limiting cases of flow below Joukowskis cutoff wall
\jour Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr.
\yr 2015
\issue 3
\pages 21--33
\mathnet{http://mi.mathnet.ru/vspui253}
\elib{http://elibrary.ru/item.asp?id=24323218}


Linking options:
  • http://mi.mathnet.ru/eng/vspui253
  • http://mi.mathnet.ru/eng/vspui/y2015/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  - .  10.  . .
    Number of views:
    This page:68
    Full text:3
    References:12
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020